# SDR ASAA0180018

- Difficulty date: January 22, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N981AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53472
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991960431
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING K-CHECK, AFT CARGO BAY FRAME AT FS 1250, LONGERON 29L-28R, WAS FOUND TO BE CORRODED.  FABRICATED AND INSTALLED NEW FRAME SECTINO AND SPLICES.  (M)
